# SDR ASAA2022102440763

- Difficulty date: October 24, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION HAS SPOTS OF CORROSION FROM STA 727B TO 767. GROUNDED - YES. FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED TRANSITION IAW B737-700 SRM 51-40-02-0G-0W=2 O=.040 R=.030 L=10 D=.010.
